Polynomial mappings form products of algebraic sets into spheres.
Journal für die reine und angewandte Mathematik, Tome 417 (1991), pp. 135-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1991__417_153327,
author = {J., Kucharz, W. Bochnak},
title = {Polynomial mappings form products of algebraic sets into spheres.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {135--140},
year = {1991},
volume = {417},
zbl = {0721.14029},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__417_153327/}
}
J., Kucharz, W. Bochnak. Polynomial mappings form products of algebraic sets into spheres.. Journal für die reine und angewandte Mathematik, Tome 417 (1991), pp. 135-140. http://geodesic.mathdoc.fr/item/JRAM_1991__417_153327/